Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 84, NWS Indianapolis, IN

June 30, 2015Jackson County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 30, 2015, 4:55 PM EDT for Jackson County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 4:55 PM EDT (20:55 UTC)
Expired
Jun 30, 2015, 5:30 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jackson County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WUUS53 KIND 302055
SVRIND
INC071-302130-
/O.NEW.KIND.SV.W.0084.150630T2055Z-150630T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 530 PM EDT

* AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF BROWNSTOWN...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CROTHERSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3875 8591 3876 8604 3878 8609 3876 8610
      3877 8612 3893 8601 3885 8580 3881 8579
      3878 8580 3873 8586 3873 8589
TIME...MOT...LOC 2055Z 297DEG 22KT 3880 8596

HAIL...1.00IN
WIND...60MPH

$$

RYAN
2 follow-up statements
082 
WWUS53 KIND 302108
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT TUE JUN 30 2015

INC071-302130-
/O.CON.KIND.SV.W.0084.000000T0000Z-150630T2130Z/
JACKSON IN-
508 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JACKSON COUNTY UNTIL 530 PM EDT...

AT 505 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SCOTTSBURG...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN JACKSON COUNTY.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3873 8589 3875 8591 3876 8596 3876 8604
      3878 8609 3876 8610 3877 8612 3886 8606
      3885 8580 3879 8580 3873 8586
TIME...MOT...LOC 2108Z 297DEG 22KT 3876 8587

HAIL...1.00IN
WIND...60MPH

$$

NIELD
365 
WWUS53 KIND 302126
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT TUE JUN 30 2015

INC071-302136-
/O.EXP.KIND.SV.W.0084.000000T0000Z-150630T2130Z/
JACKSON IN-
526 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY 
WILL EXPIRE AT 530 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3873 8589 3875 8591 3876 8596 3876 8604
      3878 8609 3876 8610 3877 8612 3886 8606
      3885 8580 3879 8580 3873 8586
TIME...MOT...LOC 2126Z 297DEG 22KT 3871 8574

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:29 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 30, 4:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT TUE JUN 30 2015

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 204 PM EDT TUE JUN 30 2015

TWO WEATHER SYSTEMS WILL DOMINATE INDIANA WEATHER INTO THE WEEKEND.
ONE IS AN OLD FRONT AND THE OTHER IS AN AREA OF HIGH PRESSURE.

AT TIMES THE FRONT IS GOING TO BE OVER INDIANA. AT OTHER TIMES IT
WILL BE TO OUR SOUTH.  IT LOCATION IS GOING TO BE DETERMINED BY THE
HIGH PRESSURE AREA.  THE AREA SHOULD REMAIN CENTERED TO OUR
NORTH...BUT WILL CHANGE SIZE SEVERAL TIMES. WHEN IT IS LARGE...THE
FRONT WILL BE PUSHED SOUTH. WHEN IT SHRINKS...THE FRONT WILL RETURN
TO OUR STATE.

NEXT WEEK THERE SHOULD BE A CHANGE. HIGH PRESSURE IS FORECAST TO
STRENGTHEN TO THE SOUTHEAST OF THE HOOSIER STATE AS ANOTHER FRONT
APPROACHES FROM THE WEST.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 204 PM EDT TUE JUN 30 2015

THE MAIN PROBLEM IS HOW MUCH PRECIPITATION THERE WILL BE.

THE HRR SHOWS A LOT DEVELOPING THIS AFTERNOON. THIS SEEMS LOGICAL
SINCE WE ARE CLOSE TO THE CONVECTIVE TEMPERATURE AND THERE IS CLOUD
OVER CENTRAL ILLINOIS SUGGESTING A SHORT WAVE IS APPROACHING.

THE HRR ALSO SHOWS PRECIPITATION DYING VERY RAPIDLY AROUND 00Z.
AGAIN...THIS IS LOGICAL. THE SHORT WAVE SHOULD BE PULLING AWAY JUST
AS DAYTIME HEATING IS LOST.

ALL THIS MEANS AN EVENING PERIOD WITH SCATTERED STORMS IS IN ORDER.
THE OVERNIGHT ITSELF WILL NEED ONLY A LESSER CHANCES EARLY ON FOR
ANY RESIDUAL STUFF. GIVEN ALL THAT CONSIDERABLE CLOUDINESS EARLY
SHOULD GIVE WAY TO CLEARING LATER.

TEMPERATURES ARE LIKELY TO BE SLIGHTLY COOLER THAN LAST NIGHT.
ALTHOUGH THE BASIC PATTERN HAS NOT CHANGED MUCH SKIES WILL BE
CLEARER. THIS PUTS LOWS IN LINE WITH MAV.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 204 PM EDT TUE JUN 30 2015

THE MAIN QUESTION REMAINS WHAT POPS WILL BE.

ALL MODELS AGREE THE OVERALL PATTERN IS NOT CHANGING MUCH. HOWEVER
THE DEVIL IS IN THE DETAILS IN THESE SITUATIONS WHERE CONVECTION IS
THE MAIN THING.

THERE IS NO SOLUTION WE CAN HAVE GREAT CONFIDENCE IN...BUT THE GFS
IS THE THING TO BASE THE FORECAST ON. ITS A STRONG MODEL AND IS
PRETTY CONSISTENT WITH THE ENSEMBLE NAM. THIS GIVES CONFIDENCE
IT WILL BE RIGHT. THE OPERATIONAL NAM IS AN OUTLIER. GIVEN IT OFTEN
STRUGGLES WITH CONVECTION/LATENT ISSUES IT WONT GET MUCH WEIGHT.

ALL TOLD...THE MAV WILL BE USED WITH LITTLE ALTERATION. SIGNIFICANT
CHANGES MAY BE NEEDED LATER AS WE GET A BETTER HANDLE ON DETAILS.

FOR QPF...THE HPC GUIDANCE LOOKS OK UNTIL FRIDAY NIGHT CONSIDERING
WHERE THE RAIN SHOULD BE. AFTER THAT THE SUPERBLEND QPF WILL BE
USED. HPC GUIDANCE SEEMS OUT OF LINE WITH WHERE THE POPS SHOULD BE
HIGH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 147 PM EDT TUE JUN 30 2015

MODELS BEGIN TO SUGGEST A MODERATION OF THE HIGHLY AMPLIFIED UPPER
FLOW TRANSITIONING TOWARD MORE OF A ZONAL FLOW ON TUESDAY. FRIDAY
AND SATURDAY CONTINUE TO SHOW THE TROUGHY PATTERN IN PLACE ALOFT
ACROSS THE OHIO VALLEY. THIS ALONG WITH EXPECTED EMBEDDED
SHORTWAVES WITHIN THE FLOW SUGGEST CHANCES FOR SHOWERS AND STORMS
EACH DAY.

BY SATURDAY NIGHT AND SUNDAY THE UPPER PATTER BEGINS TO
FLATTEN...BECOMING MORE ZONAL. HOWEVER THE GFS SHOWS A
LINGERING...POORLY ORGANIZED UPPER LOW OVER THE OHIO VALLEY
THROUGH THE PERIOD. WITH A WARM AND MOIST AIR MASS STILL IN
PLACE...DAILY CHANCES FOR SHOWERS STILL CANNOT BE RULED OUT WITH
THIS FEATURE PRESENT.

AGAIN...WITH A LACK OF SOUTHERLY FLOW INTO THE OHIO VALLEY...WILL
TREND TEMPS BELOW SEASONAL NORMALS.

&&

.AVIATION /DISCUSSION FOR THE 30/21Z TAF UPDATE/...
ISSUED AT 429 PM EDT TUE JUN 30 2015

MINOR CHANGE TO WINDS AT BMG...OTHERWISE TAFS IN GOOD SHAPE.
PREVIOUS DISCUSSION FOLLOWS.

ISSUED AT 1249 PM EDT TUE JUN 30 2015

MAINLY VFR CONDITIONS ARE EXPECTED THIS TAF PERIOD.

TAIL FROM MCV CURRENTLY EXITING THE FORECAST AREA. FORECAST
SOUNDINGS CONTINUE TO SUGGEST ATTAINABLE CONVECTIVE TEMPS THIS
AFTERNOON WITH DECENT CAPE AVAILABLE...HOWEVER CONFIDENCE IS LOW
FOR DEVELOPMENT AS SUBSIDENCE WITHING THE WAKE OF THE DEPARTING
MCV APPEARS TO BE AN UNFAVORABLE AREA FOR DEVELOPMENT. THUS WILL
JUST TREND TOWARD VCTS WITH BKN CLOUDS AT THE CCL LEVELS NEAR 4K
FT THIS AFTERNOON TO ACCOUNT FOR POP UP SHOWERS.

LIGHT WINDS AND PLENTY OF LOWER LEVEL MOISTURE MAY LEAD TO SOME
MVFR FOG CONDITIONS AT LAF...BMG AND HUF.

A RETURN TO VFR WILL BE EXPECTED AGAIN ON WEDNESDAY AFTER 14Z AS
DAYTIME HEATING BURNS OFF ANY FOG AND DIURNAL CU ONCE AGAIN BEGINS
TO DEVELOP.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM...PUMA
AVIATION...JP/NIELD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 30, 4:00 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT TUE JUN 30 2015

INZ021-028>031-035>049-051>057-060>065-067>072-010800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
400 AM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS POSSIBLE. SOME MAY BE SEVERE. FLOODING
CONTINUES.

HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAIN...LIGHTNING. FLOODING
ALONG SOME STREAMS AND RIVERS.

TIMING: BEST CHANCES FOR SEVERE WILL BE THIS AFTERNOON AND EARLY
EVENING. THUNDERSTORMS ARE POSSIBLE ANYTIME TODAY AND THEN MAINLY
THIS EVENING. FLOODING ONGOING.

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA BRINGING MORE
CHANCES FOR THUNDERSTORMS. SOME OF THE STORMS MAY BECOME
SEVERE...MAINLY ALONG AND SOUTH OF INTERSTATE 70. FLOODING WILL
CONTINUE ACROSS THE AREA FROM RECENT EXCESSIVE RAINFALL. FOR
INFORMATION ON RIVER FLOODING PLEASE SEE THE LATEST HYDROLOGIC
STATEMENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS.
THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS MOST OF CENTRAL
INDIANA THROUGH MONDAY. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION: SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY
AREA RIVERS THROUGH THE WEEK. SEE THE LATEST HYDROLOGIC STATEMENT
FOR DETAILS. A SLOW MOVING FRONT ALONG WITH A SERIES OF UPPER
WAVES WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH
THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 30, 12:36 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1236 PM EDT TUE JUN 30 2015

INZ064-065-072-301700-
BARTHOLOMEW-DECATUR-JENNINGS-
1236 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DECATUR...EASTERN
BARTHOLOMEW AND NORTHEASTERN JENNINGS COUNTIES UNTIL 100 PM EDT...

AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF GREENSBURG...OR 16 MILES
NORTHWEST OF VERSAILLES...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEBRASKA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3919 8544 3907 8544 3905 8544 3916 8584
      3933 8577 3926 8534
TIME...MOT...LOC 1636Z 287DEG 38KT 3916 8546

PUMA
Local storm report, Jun 30, 1:44 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             NORTH VERNON            39.01N  85.63W
06/30/2015  E0.25 INCH       JENNINGS           IN   PUBLIC

            RELAYED BY MEDIA

&&

BHH
Local storm report, Jun 30, 2:16 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             1 ESE LETTS             39.23N  85.55W
06/30/2015  E0.75 INCH       DECATUR            IN   TRAINED SPOTTER

            LOTS OF DIME SIZE HAIL

&&

DRT
Special weather statement, Jun 30, 4:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT TUE JUN 30 2015

INZ071-302100-
JACKSON-
411 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM ADVISORY FOR JACKSON COUNTY UNTIL 500 PM
EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF BROWNSTOWN...OR 15 MILES EAST OF
BEDFORD...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEYMOUR...
  BROWNSTOWN...
  FREETOWN...
  PLEASANT VIEW...
  MEDORA...
  VALLONIA...
  CROTHERSVILLE...

&&

LAT...LON 3873 8590 3875 8591 3876 8604 3878 8609
      3876 8611 3879 8627 3899 8628 3899 8630
      3903 8630 3894 8580 3880 8579 3874 8584
      3872 8586
TIME...MOT...LOC 2011Z 303DEG 20KT 3891 8620

RYAN
Special weather statement, Jun 30, 4:24 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT TUE JUN 30 2015

INZ072-302100-
JENNINGS-
424 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JENNINGS COUNTY UNTIL
500 PM EDT...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF VERNON...OR 11 MILES
SOUTHEAST OF SEYMOUR...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PARIS CROSSING...

&&

LAT...LON 3882 8580 3892 8580 3896 8578 3895 8544
      3891 8544 3891 8553 3888 8553 3888 8557
      3885 8557 3885 8560 3882 8561 3882 8568
      3881 8569 3882 8571
TIME...MOT...LOC 2024Z 287DEG 20KT 3888 8568

RYAN
Special weather statement, Jun 30, 4:49 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EDT TUE JUN 30 2015

INZ045-046-053-054-302130-
HENDRICKS-MORGAN-OWEN-PUTNAM-
449 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HENDRICKS...WESTERN
MORGAN...NORTHEASTERN OWEN AND SOUTHERN PUTNAM COUNTIES UNTIL 530 PM
EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENCASTLE...OR 28 MILES NORTHEAST OF TERRE
HAUTE...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENCASTLE...
  FILLMORE...
  CLOVERDALE...
  BELLE UNION...
  STILESVILLE...
  QUINCY...
  LITTLE POINT...
  EMINENCE...
  MONROVIA...
  PARAGON...
  LAKE HART...
  CENTERTON...
  BETHANY...
  BROOKLYN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3959 8701 3966 8701 3975 8695 3956 8635
      3934 8651 3957 8702 3959 8702
TIME...MOT...LOC 2050Z 297DEG 22KT 3963 8689

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:30 AM EDTSpecial Weather StatementINDParke, Vermillion45 min
Jun 30, 5:55 AM EDTSpecial Weather StatementINDCarroll35 min
Jun 30, 6:10 AM EDTSpecial Weather StatementINDTippecanoe35 min
Jun 30, 12:36 PM EDTSpecial Weather StatementINDDecatur24 min
Jun 30, 1:10 PM EDTSevere Thunderstorm WarningINDJennings50 min
Jun 30, 2:02 PM EDTSevere Thunderstorm WarningINDDecatur43 min
Jun 30, 4:11 PM EDTSpecial Weather StatementINDJackson49 min
Jun 30, 4:24 PM EDTSpecial Weather StatementINDJennings36 min
Jun 30, 4:49 PM EDTSpecial Weather StatementINDMorgan, Putnam41 min
Jun 30, 6:06 PM EDTAreal Flood AdvisoryINDDecatur, Jennings3 hr
Jun 30, 6:12 PM EDTSpecial Weather StatementINDJennings18 min
Jun 30, 6:40 PM EDTSpecial Weather StatementINDShelby50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.